# SDR ASAA2023091545171

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N984AK
- Make and model: Boeing 737-9
- Aircraft serial: 67499
- Aircraft time: 710 hours, 213 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: M834851225
- Condition: Worn
- Location: Nr 2 Eng Oil Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2 OIL CAP REQUIRES NEW ORING. GROUNDED - YES. INSTALLED NEW O RING ON #2 ENG OIL CAP.
